# SDR SWIA2022122967069

- Difficulty date: December 6, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 38,088 hours, 33,206 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326BR FWD NUT PLATE BRACKET CRACKED AT HORIZONTAL STABILIZER.  REMOVED ANGLE VISOR SUPPORT IAW SRM 51-42-06. INSTALLED NEW ANGLE VISOR SUPPORT IAW SRM, 51-42-06 AND DWG 600-23060 REV-V.
